Im a healthy girl. I am 26 years old. I had my last period on 4 th April. And i had intercourse with my boyfriend on 20 th april. And at that evening i took postinor 2 tablet at 5pm in evening after two hours of having sex and took other tablet 6am in morning . And my menstruation date is meant to be today. And still i have no signs of having my period. Can the tablet cause for late menstruation date. And i figureed out my nipples are paining when im touching it and spine ache and pain in. Stomach. On29 th april.
December 16th 2014/January 10 th 2015 / February 14th 2015/ march 10 th 2015 / April 4th 2015
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.